RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 132(174), Number 4, Pages 578–591 (Mi msb1904)  

This article is cited in 3 scientific papers (total in 3 papers)

Identities of almost stable group representations

Vovsi S. M., Nguyen Hung Son


Abstract: It is proved that almost stable group representations over a field have a finite basis of identities. Moreover, a variety generated by an arbitrary almost stable representation is Specht and all of its subvarieties have a finite uniformly bounded basis rank. In particular, the identities of an arbitrary representation of a finite group are finitely based.
Bibliography: 17 titles.

Full text: PDF file (991 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 60:2, 569–581

Bibliographic databases:

UDC: 512.547
MSC: 20E10, 20C99
Received: 22.12.1985

Citation: Vovsi S. M., Nguyen Hung Son, “Identities of almost stable group representations”, Mat. Sb. (N.S.), 132(174):4 (1987), 578–591; Math. USSR-Sb., 60:2 (1988), 569–581

Citation in format AMSBIB
\Bibitem{VovNgu87}
\by Vovsi~S.~M., Nguyen Hung Son
\paper Identities of almost stable group representations
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 132(174)
\issue 4
\pages 578--591
\mathnet{http://mi.mathnet.ru/msb1904}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=886647}
\zmath{https://zbmath.org/?q=an:0667.20022}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 60
\issue 2
\pages 569--581
\crossref{https://doi.org/10.1070/SM1988v060n02ABEH003187}


Linking options:
  • http://mi.mathnet.ru/eng/msb1904
  • http://mi.mathnet.ru/eng/msb/v174/i4/p578

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Krasilnikov A. Shmelkin A., “On Finite Bases for Laws of Triangular Matrices”, Lect. Notes Math., 1456 (1990), 12–13  mathscinet  isi
    2. Son N., “Identities Satisfied by Finite Representations of Groups in Associative Algebras”, Vestn. Mosk. Univ. Seriya 1 Mat. Mekhanika, 1992, no. 5, 8–12  zmath  isi
    3. Vovsi S., “Disjunctive Identities of Finite Groups and Identities of Regular Representations”, Algebr. Colloq., 4:3 (1997), 257–280  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:151
    Full text:48
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019